MathSciNet Relay Station
MathSciNet bibliographic data
MR2846486 35J91 (35B05 35B06 35B25 35J20)
del Pino, Manuel; Kowalczyk, Michał; Wei, Juncheng On De Giorgi's conjecture in dimension $N\geq 9$. Ann. of Math. (2) 174 (2011), no. 3, 1485–1569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement